# SDR F3LA200200104

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 34,794 hours, 21,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED CRACK IN FWD CARGO COMPARTMENT FLOOR PANEL AT STA 490, STR 26R.
